# SDR P5CA9700450

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delamination
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP T/E FLAP LOWER SIDE DELAMINATED NEAR O/B CONTROL ROD.  REMOVED DELAMINATED AREA FAB FILLER AND DOUBLER AND BONDED AREA IAW BOEING SRM 51-40-06.
